# SDR QXEA2017040100197

- Difficulty date: March 19, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 19.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AND LT TRANSVERSE BEAMS AT BL 0, BS 19.50 ARE CORRODED AND THE SPLICE IS CORRODED.  THE TRANSVERSE BEAM SPLICE WAS REMOVED IAW SRM 51-42-05-02-01.  THE TRANSVERSE BEAM SPLICE WAS REPLACED IAW SRM 51-40-07-02-01,  SRM 51-42-05-02-01, AND 51-25-10-02-01.
